# SDR GUUA01200801

- Difficulty date: January 20, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 25,335 hours, 30,454 cycles
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9257, PILOT REPORTED THE CABIN DOOR WILL NOT SHUT.  LUBED CABIN DOOR.
